# SDR SWAA2021062875610

- Difficulty date: May 21, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 797 Rbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD SHIELD BS767- BS797 RBL21 WL 155 HAS CORROSION ; / [01] DAMAGE FOUND ON ACB FWD SHIED BS 767-797 RBL 21 WL 155 P/N 146A8127-11 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 -0G-0 PAR.9C; [02] VERIFIED DAMAGE FOUND ON ACB FWD SHIED BS 767-797 RBL 21 WL 155 P/N 146A8127-11 FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02 -0G-0 PAR.9C.; [03] REMOVED AFT CARGO BAY FORWARD SHIELD BS767- BS797 RBL21 WL155; IAW SRM 51-40-02-OG-0; [04] RECIVED NEW SHIELD ITEM 7531132 P/N 146A8127-12 LOCATED AND DRILLED NEW SHIELD AT BS 767-BS797 RBL 21 WL155; IAW B 737-700 SRM 51-40-05-OG-0 DWG 146A0081.
